I am male 21 years old
Broke up with the girfriend briefly.
-august 11th had unprotected sex with a girl i didnt know very well
-Intercourse was very short, and i didnt climax.
-I had no cuts on the penis
-got back with the girlfriend, and had sex with her
-august 30th had an STD test out of curiosity. All came back negative.
-No symptoms of any kind during the month of September.
-October 1, started having tender painful lymph nodes on the neck.
-Week later i had pain on my left testicle and the tip of my penis
-Started having protected sex with the girlfriend
-October 20th, had another STD test done. Everything came back negative.
-October 22 was put on APO-CRABAMAZEPINE to treat my scalp problem i have been having for 2 years now. Doctor thought it was a nerve ending problem.
-2 weeks into this medication, i started having sever muscular pain and diharrrea.
-Went to ER, and was cheked if the APO-CRABAMAZEPINE was breaking down my muscles. That was not the case, but the doctor at ER suggested i stop taking the APO-CRABAMAZEPINE anyways.
-The climax of the muscular pain has gone away, but i still have muscle aches on daily bases, and extremely stiff neck.
-I cant remember having a fever or chills
-Then i went to a walkin-clinic. I did a bunch of blood tests for liver, kidney and WBC and several other tests that i cant remember. Everything came back and was fine.
-I also woke up one morning with a rash on my neck, which got extremely itchy several times throughout the day, but went away after a week. However there is still its footprint on my neck, right under adams apple.
-This doctor at the clinic decided to put me on some sort of antibiotics called CEPHELEX, for the lymph nodes.
-I took these for three weeks. The lymphnode activity calmed down and the testicular pain and the head of penis pain almost completely went away.
-However while masterbating my penis would get really dry and it would be painful to masterbate.
-The erection also would cause pain, and the erection was curvuture rather than my straight regular erection.
-During ejaculation there is pain, and excess of colorless sticky liquid that follows the white regular sperm.
-Urniating right after ejaculation burns tremendously
-Now that i am done my anitbiotics.
-The pain in my left testicle has returned, and more severe this time around.
-The lymphnode activity has increased. When i say activity i dont mean swollen where you can notice it, just painful and makes my whole jaw feel numb.
-I also feel uncomfortable around the pelvic area and more so to the left between my thigh and my groin. Not sure whethere its the lymphnodes there or something else.
-I went to ER last night because my testicle was hurting tremenedously. the doctors said there is no sign of infection from the urine sample, and he felt my testicle and said that there doesnt seem to be any sign on torsion, or epidedmytis.
My girlfriend on the other hand doesnt seem to have any symptoms ecept that i notice everytime i see her she has red patches around her neck and face that are there one second and are gone the next. She also itches her face alot.
I havent told my girlfriend anything, but i feel very guilty if indeed i have infeted her with anything.
I went on nov 20th and did another STD test 15 weeks after the time that i am concerned (august 11) The results will be in on Monday, November the 27th.
I also have some headaches here and there.
My mouth and throat gets really dry.
My throat my be hard to swallow one day, okay the next and then hard to swallow again.
I really really need some help to shed some light on this.
I am really scared and guilty at the same time.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?